# SDR CA070802006

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,656 hours
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Engine
- Part time: 2,019 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (2) CRACKS FOUND DURING ENGINE ON-CONDITION INSPECTION. CRACKS START FROM BOTTOM SPARK PLUG HOLE AND EACH CRACK GOES TO A VALVE SEAT. THESE CRACKS WERE NOT DETECTED DURING DIFFERENTIAL PRESSURE INSPECTION OR LEAK TEST. INTERNAL BORESCOPE INSP WAS DETECTION METHOD IAW LATEST B041. (TC NR 20070802006)
